# SDR HALA20250804239

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 20,103 hours, 4,336 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,932 hours, 2,723 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FADEC SYS FAULT ON ECAM. REMOVED AND REPLACED ENG2 EEC PER AMM 73-21-01, OPS CHECK GOOD NO FAULT NOTED ON ECAM. A/C OK FOR SERVICE
